# SDR AALA202403188469

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 62,606 hours, 26,441 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAV DOOR DIFFICULT TO OPEN - MORE PRONOUNCED AT ALTITUDE. MAINTENANCE ADJUSTED FWD LAV DOOR PER IAW AMM 25-40-00.
